# SDR IPXA12174825

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Engine: Pwa PW4158
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LT WILL NOT ILLUMINATE.  R & R EMERGENCY EXIT POWER SUPPLY REF 33-51-14-0101.  TESTED OK.
